On graphs having domination number half their order
- 75 Downloads
In this paper we present a characterization of connected graphs of order 2n with domination numbern. Using this class of graphs, we determine an infinite class of graphs with the property that the domination number of the product of any two is precisely the product of the domination numbers.
AMS (MOS) subject classification (1980)Primary 05C35
Key words and phrasesConnected graphs domination number product of graphs
Unable to display preview. Download preview PDF.
- M. Behzad, G. Chartrand andL. M. Lesniak-Foster,Graphs & digraphs, Prindle, Weber & Schmidt, Boston, 1979.MR 80f: 05019Google Scholar
- E. J. Cockayne, Domination of indirected graphs — A survey,Theory and Applications of Graphs (Proc. Conf., Kalamazoo, 1976), Springer, Berlin, 1978; 141–147.MR 80g: 05036Google Scholar
- E. J. Cockayne andS. Hedetniemi, Towards a theory of domination in graphs,Networks 7 (1977), 247–261.MR 80i: 05054Google Scholar
- M. S. Jacobson andL. F. Kinch, On the domination number of products of graphs, I,Ars Comb. 18 (1984), 33–44.Google Scholar
- V. G. Vizing, Ocenka čisla vnešnei ustoičivosti grafa (An estimate of the external stability number of a graph),Dokl. Akad. Nauk SSSR 164 (1965), 729–731.MR 32: 5547Google Scholar